# SDR SWIA200921882

- Difficulty date: June 25, 2009
- Submitted: July 1, 2009
- Operation: Air carrier
- Aircraft: N453SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7743
- Aircraft time: 17,316 hours, 13,228 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: O-Ring
- Condition: Failed
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

GEAR EXTENDED MANUALLY DUE TO HYDRAULIC SYSTEM LOSS.  (FLT 4620)  REPLACED O-RING ON THE LANDING GEAR BALANCE RELIEF VALVE.
